# SDR CALA2024100702579

- Difficulty date: September 21, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 106,650 hours, 14,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 005W00901
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5310-06900 REV E OP003 (AD2019-11-02) - 2EA CRACKS FOUND ON LH BS1035 BUILT-UP UNDERWING LONGERON FITTING , ACCOMPLISH EA5310-07557 OP 003 FOR REPLACEMENT TRANSFER REF HXWO 3662797.  FUSELAGE LH UNDERWING LONGERON REPLACED AND INSTALLED AS PER EA5310-07557 REV A.
